MathSciNet Relay Station
MathSciNet bibliographic data
MR2372764 60K35 (60G50 82B41 82B43)
Barlow, Martin T.; Járai, Antal A.; Kumagai, Takashi; Slade, Gordon Random walk on the incipient infinite cluster for oriented percolation in high dimensions. Comm. Math. Phys. 278 (2008), no. 2, 385–431.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement